# SDR ASOA2012111602479

- Difficulty date: October 29, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,609 hours, 14,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL ANGLE CORRODED, GALLEY SERVICE DOOR SURROUND.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  REMOVED LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  INSTALLED NEW SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.   REPAIR CLASSIFIED AS MAJOR REPAIR.  FOUND TO BE SATISFACTORY.
